# SDR UIEA2020100102146

- Difficulty date: September 26, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,164 hours, 17,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Hi Flow Inhibit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT STATUS MESSAGE "HI FLOW INHIBIT".  PERFORMED PACK HI FLOW INHIBIT OPERATIONAL TEST, AS PER AMM 21-51-700 AND NO FAULT FOUND AT THIS TIME.
